MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC. 3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2021, hardware (tmc devices: 8 screws, 2 plates, interfrag screw and transverse screw; non-tmc device: headless screw) was removed in a revision surgery on (b)(6) 2022 due to pain.Additional information indicates the patient's bones were fully fused, the patient was non-compliant and had poor bone quality.No devices were returned for evaluation.The device history records were reviewed and no nonconformances or issues during the manufacture or release of the devices were identified that could have contributed to what was reported.Additional tmc devices explanted in the same revision surgery were reported in mdrs 3011623994-2022-00094 and 3011623994-2022-00096.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.However, it is possible that the patient's non-compliance may have contributed to what was reported.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2021, hardware (tmc devices: 8 screws, 2 plates, interfrag screw and transverse screw; non-tmc device: headless screw) was removed in a revision surgery on (b)(6) 2022 due to pain.There were no deficiencies or malfunctions alleged with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
3MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key15655982
Report Number3011623994-2022-00095
Device Sequence Number6036462
Product Code HWC
UDI-Device Identifier00853114006068
UDI-Public00853114006068
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model NumberSK18
Device Lot Number34871
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale